# SDR FDEA2020051890836

- Difficulty date: April 29, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO - R3 DOOR FORWARD JAMB LOWER   WEB BOX STATION 1250.75 TO STATION 1256.75 LONGERON 26 RIGHT HAND TO LONGERON 27   RIGHT HAND . EXISTING REPAIR AT MAIN DECK CARGO - R3 DOOR FORWARD JAMB LOWER WEB STATION   1250.75 TO STATION 1256.75 LONGERON 26 RIGHT HAND TO LONGERON 27 RIGHT HAND   EVALUATED AND FOUND NEW CRACK AT WEB. MAIN DECK CARGO - R3 DOOR FORWARD JAMB   LOWER WEB BOX STATION 1250.75 TO STATION 1256.75 LONGERON 26 RIGHT HAND TO   LONGERON 27 RIGHT HAND CARRIED OUT REPAIRED IN ACCORDANCE WITH EA # 1-5310 -  T0353972 PART 1 TITLE: FUSELAGE - MAINFRAME - R3 DOOR CUTOUT INSIDE FWD JAMB -   CRACKS ON INNER SKIN. EO 1-5100-7-5001 B6 PART 1 TITLE: STRUCTURES - REPAIR CATALOG -   MD11 - REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
